Tramadol vs naproxen

Common Questions and Answers about Tramadol vs naproxen

ultracet

Hi I've been suffering from severe eye pain and my pain control is not working well enough. I'm currently on Dihydrocodeine 30 mg 6 times daily. And I'm wondering if <span style = 'background-color: #dae8f4'>Tramadol</span> is stronger, the information I've found on this drug conflicts and I'm just wondering if you could tell me if Tramadol would be stronger than the drug i'm currently using and wether it is adictive. And what type of drug is it, the only type of drug which helps my pain are narcotics nothing else does anything.
Hi everyone! Welcome to Part 14! Please come in and make yourself at home. We're all glad you made it here.
Welcome <span style = 'background-color: #dae8f4'>Tramadol</span> Warriors! We're all so glad to see you here. This is the place to be if you are trying to recover from Tramadol ... Please make yourself at home!
Good Morning <span style = 'background-color: #dae8f4'>Tramadol</span> Warriors! Welcome. We're so glad you found us! You can do it. Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
Hi Everyone, We're so glad to see you here. Please come in and make yourself at home.
com/Q/How_bad_is_Tramadol_withdrawal Question - How bad is <span style = 'background-color: #dae8f4'>Tramadol</span> WIthdrawal? Answer - Ultram (<span style = 'background-color: #dae8f4'>Tramadol</span>) Withdrawal <span style = 'background-color: #dae8f4'>Tramadol</span> is highly addictive. Normally your doctor would reduce intake slowly. Various withdrawal effects may include shakes, shivers, diarrhea, nausea, and possible flu-like symptoms. Not all people experience will all withdrawal symptoms, and some people may experience others not listed here.
Have seen several people have seizures when TAKING <span style = 'background-color: #dae8f4'>Tramadol</span>. AND, every <span style = 'background-color: #dae8f4'>Tramadol</span> related seizure I saw did not seem related to how high a dose the person was taking; RATHER was in instances where someone markedly INCREASED their dose. I think the confusion is in that seizures are common when withdrawing from sedatives (alcohol, barbiturates, benzodiazapines etc). Rare in opiate withdrawal.
That's interesting, I've seen the conflicting info before on Tylenol <span style = 'background-color: #dae8f4'>Vs</span> Ibuprofen. I don't know why different advice is given: maybe it depends on varying factors for different patients? In my case, my platelets are in the 60's so maybe that's why I was told Tylenol Vs an Nsaid which could thin the blood?
Hey-- I'd say to you to take Ultram (Being the most effective non-opiate pain reliever) --However, we all know what <span style = 'background-color: #dae8f4'>Tramadol</span> turns into in the hands of the likes of us. Even though it's not suggested, I've had to take mega-doses of ibuprofen before, and it seems to work in those high doses. I'm talking about 1000-1600 milligrams.
I found out they included that in my letter as a mistake but I told them I was interested in that as the pain relief lasts a lot longer than the epidural injection (6-9 mos <span style = 'background-color: #dae8f4'>Vs</span> 6 weeks and in Sherry's case 20 months!!! That's fantastic Sherry!). They said that at my 6 week follow-up appointment at the end of April we would discuss it more as a possibility.
Hi there, I've been following your story and am very happy for you. It took a pretty "big set" to throw those pills overboard. As for addiction Vs. dependance, only YOU can make that call. If you Google "NA, Am I an addict?". You will find a pamphlet that may help you answer this question. If you never abused them, you may very well only be dependant which will make your situation much easier. You DO NOT need aftercare if you are merely dependant. As for the pot....
Discussion: M.E. (CFS) <span style = 'background-color: #dae8f4'>Vs</span>. MS: http://www.medhelp.org/posts/show/760781?
They wouldn't help me, wrote me a prescription for <span style = 'background-color: #dae8f4'>Naproxen</span> and flexeril...neither of which works. I take handfulls of ibuprofen and Naproxen daily, my stomach is a mess and I'm miserable. I sincerely hope you're among those who find answers....good luck to you.
I take anti-depressant for PTSD and for the fibromyalgia, I take lyrica, <span style = 'background-color: #dae8f4'>Tramadol</span>, supeudol, which is oxycodone. I've been reading for a few days and you guys have giving me hope.
but i just keep taking <span style = 'background-color: #dae8f4'>Tramadol</span> everyday for the past 9 months. non-narcotic works well but you have to eat with it. sometimes i need to back it up with ibuprofin. was told by someone ligitimate that it could take up to 18 months to heal from a stent removal. told this to my doc and he said "ive never heard of that" but why would they. stents stay in such a short period of time and there is no alertnative. the terms of 4 days Vs 18 months. people would freak right?
It felt like I had a ball of muscle cramped up under my shoulder blade and while it wasn't exactly agony, it was annoying! Flexorils and <span style = 'background-color: #dae8f4'>Naproxen</span> helped a little and I would grind my shoulder blade into a door frame to "massage" the area... and it completely vanished after a week or so... and two days later my right shoulder started to ache - which got worse and worse.
Anyway, long story short, I went, he sent me for an MRI and physical therapy and prescribed a muscle relaxer in addition to <span style = 'background-color: #dae8f4'>Naproxen</span>. The MRI showed I have cervical spondylosis, which is like arthritis of the spine, and there is a herniated disk pressing on a nerve root that goes to the places I'm having pain. I'm still in the process of seeing if physical therapy will help - they give you exercises to strengthen the muscles around the joints so there will be less stress on the joints.
I have been taking Topamax for about eight months as an appetite suppressant.I was also taking <span style = 'background-color: #dae8f4'>Naproxen</span> for joint pain which I discontinued in August. Hair loss can also be a side effect of this drug! My dermatologist confirmed my fears two days ago that my hair is "shedding". I am very depressed. I was not sure what was causing it. I have been very careful to get enough protein and vitamins in my diet. And actually the way I have lost the 50 lbs.
and 1 for ultram (<span style = 'background-color: #dae8f4'>Tramadol</span>). Ive taken countless ibuprophen and diuretics for pain and swelling which you need to know, the swelling has been HORRIBLE! To the point where i have been in tears on countless occasions because of the level of discomfort and weight gain. And on the topic of weight gain, i dont care what any doctor or ANYONE says, the Paragard DOES cause weight gain. I am a fit and active person and have maintained my weight for years. I HAVE GAINED ALMOST 15 POUNDS!
MedHelp Health Answers